# SDR ASAA2013120596790

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681025
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 967 UPPER CAP IS CORRODED BL 0 TO RBL 24.   BLENDED CORROSION IAW SRM 51-10-02.   FOUND OUT OF LIMITS IAW SRM 53-60-51-1A-1.  REPAIRED FLOORBEAM IAW SRM 53-00-51, FIG 201 AND 53-00-51-2R-3.
